A non-differentiable essential irrational invariant curve for a $C^1$ symplectic twist map

Abstract : We construct a $C^1$ symplectic twist map f of the annulus that has an essential invariant curve C such that: --C is not differentiable; -- the dynamic of f restricted to C is conjugated to the one of a Denjoy counter-example.
Type de document :
Article dans une revue
Journal of modern dynamics, American Institute of Mathematical Sciences, 2011, 5 (3), pp.583-591. 〈10.3934/jmd.2011.5.583〉
Liste complète des métadonnées

Littérature citée [12 références]  Voir  Masquer  Télécharger

https://hal.archives-ouvertes.fr/hal-00588781
Contributeur : Marie-Claude Arnaud <>
Soumis le : mardi 26 avril 2011 - 14:59:36
Dernière modification le : lundi 21 mars 2016 - 11:30:02
Document(s) archivé(s) le : mercredi 27 juillet 2011 - 02:40:29

Fichiers

Denjoyirregular2011.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Marie-Claude Arnaud. A non-differentiable essential irrational invariant curve for a $C^1$ symplectic twist map. Journal of modern dynamics, American Institute of Mathematical Sciences, 2011, 5 (3), pp.583-591. 〈10.3934/jmd.2011.5.583〉. 〈hal-00588781〉

Partager

Métriques

Consultations de la notice

216

Téléchargements de fichiers

137